본문 바로가기
KERD
논문KCI 등재

Investigation of Toeplitz Determinants in Ma-Minda Classes of Starlike and Convex Functions using q-Calculus

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

This research paper focuses on obtaining sharp bounds for Toeplitz determi nants whose entries are the coefficients of starlike functions satisfying specific conditions. The conditions are related to the quantity zDqf(z)/f(z), which is required to lie in a specific subset of the right half-plane. The study presents new special cases and known results in this context. The research approach involves using Toeplitz determinants and their prop erties, and the results are obtained through a combination of mathematical techniques, including q-calculus.

Abstract

This research paper focuses on obtaining sharp bounds for Toeplitz determi nants whose entries are the coefficients of starlike functions satisfying specific conditions. The conditions are related to the quantity zDqf(z)/f(z), which is required to lie in a specific subset of the right half-plane. The study presents new special cases and known results in this context. The research approach involves using Toeplitz determinants and their prop erties, and the results are obtained through a combination of mathematical techniques, including q-calculus.

참고문헌 (36)

  1. O. P. Ahuja, "The Bieberbach conjecture and its impact on the developments in geometric function theory", Math. Chronicle, 15, pp.1~28 (1986)
  2. O. P. Ahuja, "Bieberbach-de Branges and Fekete-Szeg¨o inequalities for certain families of q-convex and q-close-toconvex functions", J. Comput. Anal. Appl., 26(4), pp.639~649 (2019)
  3. M. F. Ali, "Toeplitz determinants whose elements are the coefficients of analytic and univalent functions", Bull. Aust. Math. Soc., 97(2), pp.253~264 (2018)
  4. R. M. Ali, "Coefficient bounds for p-valent functions", Appl. Math. Comput, 187(1), pp.35~46 (2007)
  5. V. Allu, "The Zalcman conjecture for certain analytic and univalent functions", J. Math. z Appl., 492(2), pp.124466~ (2020)
  6. N. E. Cho, "Hermitian-Toeplitz and Hankel determinants for certain starlike functions", Asian-Eur. J. Math., 15(3), pp.2250042~ (2022)[DOI]
  7. N. E. Cho, "Radius problems for starlike functions associated with the sine function", Bull. Iran. Math. Soc., 45(1), pp.213~232 (2019)
  8. K. Cudna, "The second and third-order Hermitian Toeplitz determinants for starlike and convex functions of order α", Bol. Soc. Mat. Mex., 26(2), pp.361~375 (2020)
  9. G. Gasper, "Basic hypergeometric series" (2004), Cambridge University Press
  10. S. Giri, "Hermitian-Toeplitz determinants for certain univalent functions", Anal. Math. Phys., 13(2), pp.1~19 (2023)
  11. P. Goel, "Certain Class of Starlike Functions Associated with Modified Sigmoid Function", Bull. Malays. Math. Sci. Soc., 43(1), pp.957~991 (2019)[DOI]
  12. A. W. Goodman, "Univalent functions, volume I and II" (1984), Mariner Pub. Co. Inc
  13. A. W. Goodman, "On uniformly convex functions", Ann. Polon. Math, 56(1), pp.87~92 (1991)
  14. U. Grenander, "Toeplitz forms and their applications, California Monographs in Mathematical Sciences" (1958), University of California Press
  15. M. E. H. Ismail, "A generalization of starlike functions", Complex Var. Theor. Appl., 14, pp.77~84 (1990)
  16. F. H. Jackson, "On q-functions and a certain difference operator", Trans. R. Soc. Edinburgh, 46(2), pp.253~281 (1909)
  17. W. Janowski, "Some extremal problems for certain families of analytic functions", Ann. Polon. Math., 28, pp.297~326 (1973)
  18. V. Kac, "Quantum calculus" (2002), Springer
  19. K. Khatter, "Starlike functions associated with exponential function and the lemniscate of Bernoulli", Rev. R. Acad. Cienc. Exactas Fıs. Nat. Ser. A Mat, 113(1), pp.233~253 (2019)
  20. R. Kargar, "Further results for starlike functions related with booth lemniscate", Iran. J. Sci. Technol. Trans. A Sci, 4(3), pp.1235~1238 (2019)
  21. B. Kowalczyk, "On some coefficient inequality in the subclass of close-to-convex functions", Bull. Soc. Sci. Lettres Lodz Ser. Rech. Deform., 67(1), pp.79~90 (2017)
  22. S. S. Kumar, "A cardioid domain and starlike functions", Anal. Math. Phys., 11(2), pp.1~34 (2021)[DOI]
  23. A. Lecko, "The fourth-order Hermitian Toeplitz determinant for convex functions", Anal. Math. Phys., 10(3), pp.39~ (2020)[DOI]
  24. W. Ma, "Proceedings of the Conference on Complex Analysis", pp.157~169 (1992), Int. Press
  25. H. Mahzoon, "Further Results for α-Spirallike Functions of Order β", Iran. J. Sci. Technol. Trans. A Sci., 44, pp.1085~1089 (2020)[DOI]
  26. R. Mendiratta, "On a subclass of strongly starlike functions associated with exponential function", Bull. Malays. Math. Sci. Soc., 38(1), pp.365~386 (2015)
  27. R. K. Raina, "Some properties related to a certain class of starlike functions", C. R. Math., 353(11), pp.973~978 (2015)
  28. F. Ronning, "A survey on uniformly convex and uniformly starlike functions", Ann. Univ. Mariae Curie-Sk lodowska, A Math, 47, pp.123~134 (1993)
  29. M. S. Robertson, "Certain classes of starlike functions", Michigan Math. J., 32(2), pp.135~140 (1985)
  30. K. Sharma, "Starlike functions associated with a cardioid", Afr. Mat., 27(5-6), pp.923~939 (2016)
  31. J. Sokol, "Radius of convexity of some subclasses of strongly starlike functions", Zeszyty Nauk. Politech. Rzeszowskiej Mat., 19, pp.101~105 (1996)
  32. O. Toeplitz, "Mathematischphysikalische, Klasse, Nachr. der Kgl. Gessellschaft der Wissenschaften zu Gottingen", pp.110~115 (1907)
  33. L. A. Wani, "Starlike and convex functions associated with a nephroid domain", Bull. Malays. Math. Sci. Soc., 44(1), pp.79~104 (2021)
  34. K. Ye, "Every matrix is a product of Toeplitz matrices", Found Comput Math, 16(3), pp.577~598 (2016)
  35. Y. Yunus, "Subclass of starlike functions associated with a limacon", AIP Conf. Proc., 1974(1), pp.030023~ (2018)
  36. H. -Y. Zhang, "Third-order Hankel and Toeplitz determinants for starlike functions connected with the sine function", Mathematics, 7(5), pp.404~ (2019)

관련 논문AI추천

이 간행물의 다른 논문 (11건)